# SDR SWAA2019031930839

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 63,119 hours, 37,063 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481014MOD10
- Part serial: WN202
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 WINDOW CRACKED IN FLIGHT DELAMINATED, BUBBLED AND ARCED.  R&R L2 WINDOW PER MT.
